Just curious if there are meds that don’t cause sexual side effects? I’m on Geodon and it causes sexual side effects. I’ve thought about trying Caplyta. Caplyta should cause sexual side effects because it causes high levels of prolactin.
“While the literature clarifying the influence of antipsychotic on sexual funtion is limited, these studies suggest that the relative impact of antipsychotics on sexual dysfunction can be summarized as risperidone, and typical antipsychotics are associated with a high rate of sexual dysfunction as compared to olanzapine, clozapine, quetiapine, and aripiprazole. Thus, it is possible for psychiatrists to minimize the risk of sexual dysfunction through the appropriate choice of antipsychotics.”
I should note that while Aripiprazole, my not cause sexual dysfunction, I believe it causes other sexual side effects in some. Increased libido to be specific, but don’t quote me on that. I don’t know about the other 3 listed with it.
Abilify made me hypersexual.
Abstinence from society / culture.
A few decades ago, I was in a motel in New Jersey with the television on, and an ad for Wellbutrin came on. They called it “the one antidepressant without sexual side effects.”
Trazadone is interesting. It increases the ability but decreases the desire.
Sexual side effects include ability and desire as separate categories, that is.
Abilify surely increased these too much for me.
buproprion is like viagra
You don’t want a straight pepper diet?
Haldol and to a lesser extent Olanzapine caused a decrease in libido in me, as did ADs, and even the pill. Other meds I don’t know.
I’m off meds now and flirting with someone and have my libido back. Tbh I’m clueless what to do with it. I’d rather it disappears again while I’m single, it was rather peaceful without.
I have read that Caplyta doesn’t cause high levels of prolactin I read it is similar to placebo in this regard.